# SDR USAA2009011490073

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 30,610 hours, 11,911 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:8317680 - FLT NR 34 - LAX-PHX - EMERGENCY LIGHTS AT SEATS ROW 14,18,22, DO NOT WORK.  ALSO EMERGENCY EXIT LIGHTS AT DOORS 2R, 2L.  FOUND WIRES UNDER SEAT ROWS 18 AND 22 SHORTED.  R&R EMERGENCY POWER SUPPLY UNIT 13WL AND HARNESSES AT ROWS 18 + 22 - REF AMM 33-51-38-4.  EMERGENCY LIGHTS OPS CHECK WAS GOOD.
